# SDR ASAA2017010419242

- Difficulty date: January 4, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 3,386 hours, 1,114 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24301
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FIRE DETECTOR LOOP AT 3:00 POSITION BONDING JUMPER AT SENSOR JUNCTION BRACKET HAS BROKEN STRANDS. (90% LOSS).  ACFT GROUNDEDS.  IAW AMM 26-11-02, REMOVED & REPLACED MW0325 CORE FIRE DETECTION HARNESS, OPS NORMAL IAW AMM.
